August 15, 2010, and i have taken my fourth pill of claravis 40 mg(accutane) today. I have waited a month and a 1/2 to be placed on this medication because of all the pre-requisites. I have always suffered from high cholesterol so that had me worried. I thought my doctor would change her mind and not place me on claravis. Well, my cholesterol was at 312 my doctor said that if my cholesterol did not improve after my month on this medicine she would take me off of claravis. I freaked immediately.
I am currently eating a mediterranean style diet, as per her recommedation, and taking fish oil vitamins. I am still so afraid that this won't help since my problem is hereditary and this medicine makes your cholesterol go up. This entire month i am going to be just freaking out thinking she will take me off of the medicine once i go back for my second refill.
I will take any advise on how i can help my cholesterol levels. Also, she told me she does not want to put me on cholesterol medicing because claravis already affects your liver.
I have no symptoms as of yet.
My skin care regimen:
Morning: Cetaphil cleanser
Vitamins: C, Folic Acid and Omega 3 Fish oil
Evening: Cetaphil cleanser
Claravis 40 mg after dinner
- 0 comments
- 230 views